Multiplicity of positive solutions for a second-order elliptic system of Kirchhoff type. (English) Zbl 1472.35153

Summary: We study elliptic problems of Kirchhoff type in \(\Omega \subset \mathbb{R}^N\) (\(N \geq 3\)). Using variational tools, we establish the existence of at least two nontrivial and nonnegative solutions.


35J57 Boundary value problems for second-order elliptic systems
35J62 Quasilinear elliptic equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35A15 Variational methods applied to PDEs
Full Text: DOI


[1] Kirchhoff, G. R., Vorlesungen über mathematische Physik: Mechanik (1883), Leipzig, Germany: B.G. Teubner, Leipzig, Germany
[2] Julio, F.; Correa, S. A.; Figueiredo, G. M., On an elliptic equation of p-Kirchhoff type via variational methods, Bulletin of the Australian Mathematical Society, 74, 246-277 (2006) · Zbl 1108.45005
[3] Chen, C. Y.; Kuo, Y. C.; Wu, T. F., The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, Journal of Differential Equations, 250, 4, 1876-1908 (2011) · Zbl 1214.35077
[4] Jin, J. H.; Wu, X., Infinitly many radial solutions for Kirchhoff type problem in \(R^N\), Journal of Mathematical Analysis and Applications, 369, 2, 564-574 (2010) · Zbl 1196.35221
[5] He, X. M.; Zou, W. M., Infinitely many positive solutions for Kirchhoff-type problems, Nonlinear Analysis, Theory, Methods and Applications, 70, 3, 1407-1414 (2009) · Zbl 1157.35382
[6] Perera, K.; Zhang, Z. T., Nontrivial solutions of Kirchhoff-type problems via the Yang index, Journal of Differential Equations, 221, 1, 246-255 (2006) · Zbl 1357.35131
[7] Ferrara, M.; Khademloo, S.; Heidarkhani, S., Multiplicity results for perturbed fourth-order Kirchhoff type elliptic problems, Applied Mathematics and Computation, 234, 316-325 (2014) · Zbl 1305.35046
[8] Julio, F.; Correa, S. A.; Nascimento, R. G., On a nonlocal elliptic system of \(p\)-Kirchhoff-type under Neumann boundary condition, Mathematical and Computer Modelling, 49, 3-4, 598-604 (2009) · Zbl 1173.35445
[9] Willem, M., Minimax Theorems (1996), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0856.49001
[10] Shen, Y.; Zhang, J., Multiplicity of positive solutions for a semilinear \(p\)-Laplacian system with Sobolev critical exponent, Nonlinear Analysis. Theory, Methods & Applications, 74, 4, 1019-1030 (2011) · Zbl 1206.35098
[11] Brown, K. J.; Wu, T.-F., A semilinear elliptic system involving nonlinear boundary condition and sign-changing weight function, Journal of Mathematical Analysis and Applications, 337, 2, 1326-1336 (2008) · Zbl 1132.35361
[12] Wu, T. F., A semilinear elliptic equations involving nonlinear bou ndary codition and signchanging potential, Electronic Journal of Differential Equations, 131, 1-15 (2006)
[13] Brézis, H.; Lieb, A., A relation between pointwise convergence of functions and convergence of functionals, Proceedings of the American Mathematical Society, 88, 486-490 (1983) · Zbl 0526.46037
[14] Hsu, T.-S., Multiple positive solutions for a critical quasilinear elliptic system with concave-convex nonlinearities, Nonlinear Analysis: Theory, Methods & Applications, 71, 7-8, 2688-2698 (2009) · Zbl 1167.35356
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.